Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diarrhea, watery stools with diarrhea. Had taken keflex post molar extraction. Cause?

Ive had diarrhea for 4+ days now. Just recently it turned to water with lotsof cramping. I had a molar pulled 6 days ago. Was given keflex 6 days before the procedure and for 3 days after. I m notsure if it is a combination of the antibiotic and the soft diet I m on. Last night I ate solid forthwith 1st time seemed to make it worse I had meatloaf w/mashed potatoes and margerine. The days before I drank chocolate milk and apple sauce along with passion fruit juiceand chicken broth and chocolate pudding all on the dentist advice. All last night I was on the stool and itwas watery and mucous white/yellowish colored I have been drinking plenty of fluids along with pepto bismol after each stool. I tied to hold off ontakong Imodiu
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response diarrhea caused due to antibiotics will resolve after they are over...till then take preprobiotics and plenty of fluids...

Dr. Ashish Verma
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor